# SDR ASAA2018052824829

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 40,239 hours, 12,186 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 3400757050
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000 NR 1 ENG INLET AND FAN BLADES-DETAILED INSP FOUND NR 1 STRUT PANEL, JUST TO THE RIGHT OF 12 O'CLOCK STRUT, LOOSE. GROUNDED - YES. TIGHTENED SCREWS DOWN ON NR 1 STRUT PANEL REF AMM 72-23-07-400-801-F00.
